The day I had this photo session unknown to me my body was having some reactions to a medication my doctor had prescribed. The reaction was subtle and they could have been linked to what was happening around me, in which that is what I blamed it on. It made me gain weight, go through extreme mood swings, feel depressed, and just feel out of sorts. I was literally feeling like someone else. I was indeed going through something but I am a God seeker and I handle things through prayer but I couldn’t get a grip on my emotions. Well, months later I came to find out it was the medication that caused hormonal imbalances. I am sure women who have dealt with this can understand my dilemma. I am sharing this because like me there is someone who feels out of sorts. A lot of medication that is been given out is the cause and without proper research before taking it, can have you like myself. Life is too short just to put it all in the hands of a physician. The side effects of many medication is far greater than the intended outcome. Do your research!
1 thought on “Do Your Research Ladies”